Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 319, NWS Atlanta, GA

September 10, 2019Carroll County, Douglas County, Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 10, 2019, 6:33 PM EDT for Carroll County, Douglas County, Fulton County, Georgia. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 10, 2019, 6:33 PM EDT (22:33 UTC)
Expired
Sep 10, 2019, 7:15 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carroll County, GA, Douglas County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 30 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 10, 6:40 PM EDTTSTM WND DMG2 Ene Chattahoochee Hil, GAREPORT OF 10-15 LARGE TREES DOWN WITHIN THE TRAILS OF COCHRAN MILL PARK IN SW FULTON COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.6 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 665 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
665 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
1389 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

643 
WUUS52 KFFC 102233
SVRFFC
GAC045-097-121-102315-
/O.NEW.KFFC.SV.W.0319.190910T2233Z-190910T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
633 PM EDT Tue Sep 10 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  East central Carroll County in northwestern Georgia...
  Southwestern Douglas County in north central Georgia...
  Southwestern Fulton County in north central Georgia...

* Until 715 PM EDT.

* At 633 PM EDT, a severe thunderstorm was located over Chattahoochee
  Hills, or 10 miles south of Douglasville, moving west at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Palmetto, Chattahoochee Hills, Campbellton, Byers Crossroads,
  Fairplay and Hannah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3366 8466 3355 8462 3351 8475 3351 8485
      3350 8485 3349 8486 3349 8488 3364 8493
TIME...MOT...LOC 2233Z 079DEG 10KT 3360 8473 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
468 
WWUS52 KFFC 102247
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
647 PM EDT Tue Sep 10 2019

GAC045-097-121-102315-
/O.CON.KFFC.SV.W.0319.000000T0000Z-190910T2315Z/
Carroll GA-Douglas GA-Fulton GA-
647 PM EDT Tue Sep 10 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR EAST CENTRAL CARROLL...SOUTHWESTERN DOUGLAS AND SOUTHWESTERN
FULTON COUNTIES...

At 647 PM EDT, a severe thunderstorm was located over Chattahoochee
Hills, or 11 miles south of Douglasville, moving west at 10 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Chattahoochee Hills, Byers Crossroads, Fairplay and Hannah. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3364 8470 3357 8469 3351 8475 3351 8485
      3350 8485 3349 8486 3349 8488 3364 8493
TIME...MOT...LOC 2247Z 079DEG 10KT 3359 8478 

HAIL...0.75IN
WIND...60MPH
 
$$
736 
WWUS52 KFFC 102307
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
707 PM EDT Tue Sep 10 2019

GAC045-097-121-102316-
/O.EXP.KFFC.SV.W.0319.000000T0000Z-190910T2315Z/
Carroll GA-Douglas GA-Fulton GA-
707 PM EDT Tue Sep 10 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CARROLL...
SOUTHWESTERN DOUGLAS AND SOUTHWESTERN FULTON COUNTIES WILL EXPIRE AT
715 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3364 8470 3357 8469 3351 8475 3351 8485
      3350 8485 3349 8486 3349 8488 3364 8493
TIME...MOT...LOC 2306Z 079DEG 10KT 3430 8509 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 5:09 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Sep 10, 5:09 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
509 PM EDT Tue Sep 10 2019

.UPDATE...
Tweaked pops a bit for better coverage across the eastern portions
of the metro area. Also went from areal to coverage for this
evening. Otherwise, no major changes.

&&

.PREV DISCUSSION... /Issued 309 PM EDT Tue Sep 10 2019/

SHORT TERM /Tonight through Wednesday Night/...

To begin the short term period, a strong upper-level ridge is
building northward over the southeastern CONUS, which will keep hot
and relatively humid conditions in place over north and central
Georgia throughout the rest of Tuesday and Wednesday. As the upper
ridge has continued to build and rotate across the region, a weak
frontal boundary previously stalled across central Georgia has
become re-oriented from northwest to southeast. This boundary is
acting as a focusing mechanism for diurnally-driven convection. With
deeper moisture steadily increasing underneath the ridge, the
coverage of showers and thunderstorms will be more widespread this
afternoon and early evening, with chance PoPs across the western
half of the forecast area in the vicinity of the boundary, and
slight chance PoPs across the eastern half.

Convection has begun to rapidly develop and will continue to
increase in coverage in the mid-afternoon hours. Widespread
organized severe weather is not expected through the remainder of
this afternoon. However, with SBCAPE values of about 3000 J/kg and
strong low-level lapse rates, it is possible that a few storms
this afternoon could become strong to marginally severe, with
gusty winds being the primary threat. Sub-severe hail, frequent
lightning, and locally heavy rainfall are also possible with any
strong to severe thunderstorms that occur.

The influence of the strong upper-level ridge will keep temperatures
unseasonably warm throughout the short term period. High
temperatures this afternoon will range from 8-14 degrees above
climatological normals, with most areas reaching into the mid to
upper 90s. High temperatures on Wednesday will be slightly cooler
than today, but still 7-12 degrees above normal, mainly reaching
into the mid 90s. Low temperatures mainly in the upper 60s and low
70s will similarly be will above average. Hot afternoon temperatures
combined with increasing humidity will lead to heat index values
between 100 and 103 for much of central and portions of north
Georgia through the rest of the afternoon. Heat indices are
currently expected to remain outside of Heat Advisory thresholds,
but could nonetheless still be dangerous extended exposure or
exertion while outdoors.

King

LONG TERM /Thursday through Tuesday/...

Medium-range models continue to be in fairly good agreement
concerning the larger-scale features through the extended forecast
period. However, there remains a good bit of divergence concerning
the smaller-scale details, especially with respect to the wave
skirting the bottom of the ridge across Florida and the northern
Gulf of Mexico. For now at least, GFS/ECMWF/Canadian models all
taking the wave west toward the central gulf coast or Mississippi
delta. Also a decent bit of variance with the depth of the surface
trough/low. All of this ultimately plays a significant part in the
impacts over the forecast area. Current trends put the main impacts
west of the state, but spread ample moisture into the region. we
should see increasing precipitation chances and at least slightly
lower maximum temperatures by the weekend and into the first half of
next week. This is handled well by the current extended forecast
grids and minimal changes were made with this forecast cycle.

20

CLIMATE...

Records for 09-10

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1925     69 2017     75 1939     47 1924
   KATL      97 1925     65 1882     76 1925     49 1969
   KCSG     101 1945     72 1944     76 1964     54 1956
   KMCN      98 1954     69 2017     75 1939     52 1969
                1925                                1966
                1915                                1956

Records for 09-11

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1925     65 2017     73 1983     47 1924
   KATL      96 2010     62 1891     75 2010     48 1976
   KCSG      99 2002     65 2017     77 2010     48 1956
   KMCN      98 2016     69 2017     74 2008     46 1956
                1962                    1925

Records for 09-12

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1925     67 2017     73 2014     48 1917
   KATL      94 1900     64 2017     75 1925     47 1940
   KCSG      99 1921     72 1935     76 2010     50 1956
                                        1927
   KMCN      97 1962     71 1935     75 2008     48 1940
                1925        1898        1925
                1915

Records for 09-13

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1927     67 2006     73 1979     50 1917
   KATL      95 1991     66 1902     75 2018     50 1902
   KCSG      99 1927     68 1959     75 2018     52 1940
                1915                    1973
   KMCN      96 1991     71 1959     75 1979     50 1969
                1911

AVIATION...
18Z Update...
Mainly VFR ceiling and visibility conditions are expected through
the TAF period. A SCT cu field at 050-060 has formed and will
remain in place through the remainder of the afternoon. Some
isolated convection has begun to develop over western Georgia, and
is expected to rapidly increase in coverage, with scattered
SHRA/TSRA anticipated in the mid to late afternoon over west and
central Georgia. A TEMPO group is therefore in place for TSRA from
19-23Z for all sites except AHN. Winds will be primarily SE this
afternoon at 5-8 kts, with the exception of gusty winds with any
thunderstorms that occur. Winds will then shift to E at less than
5 kts after 01Z and remain into the morning hours Wednesday.

//ATL Confidence...18Z Update...
High confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  93  69  95 /  20  10   5  10
Atlanta         72  93  72  95 /  30  10   5  10
Blairsville     64  87  64  88 /  20  40  20  20
Cartersville    70  95  69  96 /  30  10   5  20
Columbus        73  95  72  95 /  30   5   5  10
Gainesville     70  92  70  95 /  20  20   5  20
Macon           71  94  69  95 /  30   5   5  10
Rome            70  95  70  96 /  30  10   5  20
Peachtree City  71  94  70  96 /  30  10   5  10
Vidalia         72  93  71  92 /  20  10   5  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....20
AVIATION...King
Hazardous weather outlook, Sep 10, 11:30 AM EDT, 7 hours 3 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
1130 AM EDT Tue Sep 10 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-110945-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1130 AM EDT Tue Sep 10 2019

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This Afternoon and Tonight...

Very warm temperatures combined with increasing humidity will result
in heat index values between 100 and 103 today for much of central
and portions of north Georgia. Try to avoid overexposure to outside
activities and drink plenty of water to stay hydrated.

Isolated to scattered thunderstorms are expected this afternoon into
the early evening, mainly west of a Homer to Atlanta to Macon line.
A few strong storms are possible with brief gusty winds, locally
heavy rain, and frequent cloud-to-ground lightning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Above normal temperatures will persist through Friday. The
combination of temperatures in the 90s coupled with high humidity
will result in heat indices in the upper 90s to around 100 degrees.
Try to avoid overexposure to outside activities and drink plenty of
water to stay hydrated.

Isolated to scattered, mainly afternoon and evening thunderstorms
will be possible through Friday. By this weekend, there is the
potential to see more widespread thunderstorms. A few strong storms
are possible with brief gusty winds, locally heavy rain, and
frequent cloud-to-ground lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Sep 10, 6:17 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
617 PM EDT Tue Sep 10 2019

GAZ057-102245-
Henry GA-
617 PM EDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HENRY COUNTY UNTIL
645 PM EDT...

At 617 PM EDT...a strong thunderstorm was near Luella, or near
McDonough...moving west at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
McDonough, Hampton, Locust Grove, Blacksville and Luella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3343 8430 3344 8429 3347 8429 3344 8409
      3339 8407 3334 8411 3335 8425 3335 8431
TIME...MOT...LOC 2217Z 099DEG 9KT 3339 8421

WIND...40MPH
Special weather statement, Sep 10, 6:21 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
621 PM EDT Tue Sep 10 2019

GAZ092-104-102245-
Schley GA-Sumter GA-
621 PM EDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCHLEY AND SUMTER
COUNTIES UNTIL 645 PM EDT...

At 621 PM EDT...a line of strong thunderstorms was along a line
extending from near New Era to near Methvins...and moving west at 10
mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Americus, Leslie, Andersonville, De Soto, Desoto, Lamar, New Era, La
Crosse, Huntington, Pennington, Friendship, Maddox, Methvins and
Bumphead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3215 8443 3221 8414 3219 8413 3219 8411
      3211 8400 3210 8400 3209 8398 3207 8399
      3206 8398 3205 8398 3205 8397 3204 8396
      3191 8412 3192 8421
TIME...MOT...LOC 2221Z 074DEG 8KT 3215 8415 3208 8405

WIND...40MPH
Special weather statement, Sep 10, 6:27 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
627 PM EDT Tue Sep 10 2019

GAZ043-044-102300-
Douglas GA-South Fulton GA-
627 PM EDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOUGLAS AND
SOUTHWESTERN SOUTH FULTON COUNTIES UNTIL 700 PM EDT...

At 627 PM EDT...a strong thunderstorm was near Chattahoochee Hills,
or 10 miles south of Douglasville...moving west at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Palmetto, Chattahoochee Hills, Campbellton and Fairplay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3364 8488 3366 8467 3355 8463 3351 8475
      3351 8485 3352 8482 3355 8483 3356 8483
      3357 8481 3358 8486
TIME...MOT...LOC 2227Z 074DEG 9KT 3360 8471

HAIL...0.25IN
WIND...40MPH
Local storm report, Sep 10, 6:29 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT TUE SEP 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             VIENNA                  32.09N  83.80W
09/10/2019  E0.70 INCH       DOOLY              GA   EMERGENCY MNGR

            DIME SIZED HAIL REPORTED IN VIENNA GA

&&

EVENT NUMBER FFC1900737

TV
Special weather statement, Sep 10, 6:32 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
632 PM EDT Tue Sep 10 2019

GAZ062-075-076-102315-
Jefferson GA-Glascock GA-Warren GA-
632 PM EDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFFERSON...GLASCOCK
AND SOUTHEASTERN WARREN COUNTIES UNTIL 715 PM EDT...

At 632 PM EDT...a strong thunderstorm was near Bastonville, or 9
miles northeast of Gibson...moving southwest at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Gibson, Wrens, Stapleton, Avera, Reese, Bastonville and Stapletons
Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3305 8251 3328 8274 3336 8255 3335 8255
      3336 8253 3334 8250 3334 8245 3333 8243
      3333 8242 3331 8240 3331 8235 3328 8231
TIME...MOT...LOC 2232Z 048DEG 8KT 3330 8245

WIND...40MPH
Special weather statement, Sep 10, 6:33 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
633 PM EDT Tue Sep 10 2019

GAZ049-102315-
Morgan GA-
633 PM EDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORGAN COUNTY UNTIL
715 PM EDT...

At 633 PM EDT...a strong thunderstorm was near Madison...moving
southwest at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Madison and Rutledge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3344 8353 3351 8365 3360 8368 3362 8367
      3368 8351 3357 8342
TIME...MOT...LOC 2233Z 048DEG 8KT 3361 8352

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 2:22 PM EDTSpecial Weather StatementFFCChattahoochee23 min
Sep 10, 2:50 PM EDTSpecial Weather StatementFFCTwiggs25 min
Sep 10, 3:13 PM EDTSpecial Weather StatementFFCHarris32 min
Sep 10, 3:15 PM EDTSpecial Weather StatementFFCHouston30 min
Sep 10, 3:21 PM EDTSpecial Weather StatementFFCTwiggs24 min
Sep 10, 3:29 PM EDTSpecial Weather StatementFFCWebster31 min
Sep 10, 3:44 PM EDTSpecial Weather StatementFFCTwiggs31 min
Sep 10, 3:47 PM EDTSpecial Weather StatementFFCHarris28 min
Sep 10, 3:52 PM EDTSpecial Weather StatementFFCBleckley23 min
Sep 10, 4:09 PM EDTSpecial Weather StatementFFCHouston36 min
Sep 10, 4:15 PM EDTSpecial Weather StatementFFCBibb30 min
Sep 10, 4:17 PM EDTSpecial Weather StatementFFCBleckley28 min
Sep 10, 4:23 PM EDTSpecial Weather StatementFFCWilkinson37 min
Sep 10, 4:25 PM EDTSpecial Weather StatementFFCStewart20 min
Sep 10, 4:29 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Peach, Pulaski, Twiggs46 min
Sep 10, 4:41 PM EDTSpecial Weather StatementFFCPutnam34 min
Sep 10, 4:44 PM EDTSpecial Weather StatementFFCMeriwether31 min
Sep 10, 4:53 PM EDTSpecial Weather StatementFFCFulton37 min
Sep 10, 4:56 PM EDTSpecial Weather StatementFFCMacon34 min
Sep 10, 5:00 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton45 min
Sep 10, 5:01 PM EDTSpecial Weather StatementFFCRockdale29 min
Sep 10, 5:06 PM EDTSpecial Weather StatementFFCMonroe24 min
Sep 10, 5:09 PM EDTSpecial Weather StatementFFCGwinnett36 min
Sep 10, 5:12 PM EDTSpecial Weather StatementFFCDooly33 min
Sep 10, 5:14 PM EDTSpecial Weather StatementFFCPutnam31 min
Sep 10, 5:26 PM EDTSpecial Weather StatementFFCJasper34 min
Sep 10, 5:33 PM EDTSpecial Weather StatementFFCMarion, Talbot27 min
Sep 10, 5:36 PM EDTSpecial Weather StatementFFCFulton24 min
Sep 10, 5:43 PM EDTSpecial Weather StatementFFCButts, Henry32 min
Sep 10, 5:44 PM EDTSpecial Weather StatementFFCCrisp, Dooly31 min
Sep 10, 5:46 PM EDTSpecial Weather StatementFFCClayton29 min
Sep 10, 5:50 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Spalding40 min
Sep 10, 5:53 PM EDTSpecial Weather StatementFFCClayton37 min
Sep 10, 5:58 PM EDTSpecial Weather StatementFFCClayton32 min
Sep 10, 6:00 PM EDTSpecial Weather StatementFFCNewton30 min
Sep 10, 6:01 PM EDTSpecial Weather StatementFFCForsyth29 min
Sep 10, 6:02 PM EDTSpecial Weather StatementFFCGlascock28 min
Sep 10, 6:04 PM EDTSpecial Weather StatementFFCGordon26 min
Sep 10, 6:06 PM EDTSpecial Weather StatementFFCMorgan24 min
Sep 10, 6:08 PM EDTSpecial Weather StatementFFCBaldwin37 min
Sep 10, 6:10 PM EDTSpecial Weather StatementFFCFulton35 min
Sep 10, 6:14 PM EDTSpecial Weather StatementFFCPike31 min
Sep 10, 6:17 PM EDTSpecial Weather StatementFFCHenry28 min
Sep 10, 6:18 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton28 min
Sep 10, 6:21 PM EDTSpecial Weather StatementFFCSumter24 min
Sep 10, 6:27 PM EDTSpecial Weather StatementFFCDouglas33 min
Sep 10, 6:32 PM EDTSpecial Weather StatementFFCGlascock43 min
Sep 10, 6:33 PM EDTSpecial Weather StatementFFCMorgan42 min
Sep 10, 6:34 PM EDTSpecial Weather StatementFFCFloyd26 min
Sep 10, 6:36 PM EDTSpecial Weather StatementFFCHancock24 min
Sep 10, 6:45 PM EDTSpecial Weather StatementFFCFayette30 min
Sep 10, 6:53 PM EDTSpecial Weather StatementFFCJohnson37 min
Sep 10, 6:55 PM EDTSpecial Weather StatementFFCPaulding35 min
Sep 10, 6:59 PM EDTSpecial Weather StatementFFCFloyd31 min
Sep 10, 7:01 PM EDTSpecial Weather StatementFFCOconee29 min
Sep 10, 7:03 PM EDTSpecial Weather StatementFFCBarrow, Jackson27 min
Sep 10, 7:21 PM EDTSpecial Weather StatementFFCGlascock9 min
Sep 10, 7:23 PM EDTSpecial Weather StatementFFCCarroll37 min
Sep 10, 7:26 PM EDTSpecial Weather StatementFFCNewton34 min
Sep 10, 7:30 PM EDTSevere Thunderstorm WarningFFCCarroll45 min
Sep 10, 7:33 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk42 min
Sep 10, 7:35 PM EDTSpecial Weather StatementFFCChattooga, Walker25 min
Sep 10, 7:38 PM EDTSpecial Weather StatementFFCWashington37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.